Skip to main content
Log in

Regularity property of the functional equation of the Dirichlet distribution

  • Published:
aequationes mathematicae Aims and scope Submit manuscript

Abstract

It is proved that all density functions satisfying a functional equation which has been used to characterize the Dirichlet distribution, are everywhere positive and \( \cal {C} ^{\infty} \).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: September 17, 1996; revised version: July 10, 1997

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Járai, A. Regularity property of the functional equation of the Dirichlet distribution. Aequ. Math. 56, 37–46 (1998). https://doi.org/10.1007/s000100050042

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s000100050042

Keywords

Navigation